# SDR HEEA0013937

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001278500
- Condition: Failed
- Location: Cockpit
- Component: RT40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO TRANSMIT OR RECEIVE (400 MHZ RT INOPERATIVE ON FM RADIO) FOUND K1 RELAY CORRODED.  SYNTHESIZER BOARD CAUSES NON-LINEAR POWER.
